Alert archive / Florida / Special Weather Statements in 2014

Special Weather Statement, NWS Miami, FL

July 15, 2014Palm Beach County, Florida

NWS Miami, FL issued this special weather statement at Jul 15, 2014, 3:21 PM EDT for Palm Beach County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2014, 3:21 PM EDT (19:21 UTC)
Expired
Jul 15, 2014, 4:00 PM EDT
In force
39 min
Issued by
NWS Miami, FL

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 114 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.4 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2014-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2085 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2014-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2085 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

716 
WWUS82 KMFL 151921
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
321 PM EDT TUE JUL 15 2014
 
FLZ067-068-168-152000-
COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
INLAND PALM BEACH COUNTY FL-
321 PM EDT TUE JUL 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL METRO AND COASTAL PALM 
BEACH COUNTY...
 
* UNTIL 400 PM EDT

* AT 321 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM OVER LOXAHATCHEE NWR...OR 7 MILES SOUTHWEST OF
  BOYNTON BEACH...MOVING NORTHEAST AT 20 MPH.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

* THE STORM WILL AFFECT...
  WEST PALM BEACH...BOYNTON BEACH...DELRAY BEACH...LAKE WORTH...PALM
  BEACH...GREENACRES...PALM SPRINGS...LANTANA...ATLANTIS...
  HAVERHILL...CLOUD LAKE...VILLAGE OF GOLF...GUN CLUB ESTATES...
  WHISPER WALK...ROYAL PALM ESTATES...KINGS POINT...LOXAHATCHEE
  NWR...PALM BEACH INTERNATIONAL AIRPORT...DUNES ROAD AND HAMPTONS AT
  BOCA RATON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE
WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT
OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL.

&&

LAT...LON 2659 8004 2658 8004 2655 8005 2639 8018
      2648 8028 2671 8011 2666 8005 2663 8004
      2665 8004 2665 8003 2662 8004 2661 8005
      2659 8005
TIME...MOT...LOC 1921Z 222DEG 16KT 2649 8020 

$$

MOLLEDA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 15, 3:05 PM EDT, 16 minutes earlier.

Area forecast discussion, Jul 15, 3:05 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
305 PM EDT TUE JUL 15 2014

.SHORT TERM...

PALM BEACH AND BROWARD COUNTY WILL FEATURE THE MOST ACTIVITY FOR
THE REST OF THE AFTERNOON. EARLIER THUNDERSTORMS ACROSS THE GULF
COAST AND THROUGH MIAMI-DADE MAY HAVE ENDED OPPORTUNITIES FOR
FURTHER DEVELOPMENT THIS AFTERNOON. SOME OF THE STORMS ACROSS
MIAMI-DADE PRODUCED SMALL HAIL. TONIGHT AND INTO
TOMORROW...TROUGH DIPS INTO FLORIDA WITH A WESTERLY WIND REGIME
REMAINING. AGAIN WOULD EXPECT DEVELOPMENT FIRST ALONG THE GULF
COAST AND MARINE ZONES BEFORE TRANSITIONING TO THE EAST COAST
LATE MORNING AND THE AFTERNOON. ALSO...MORE STORMS MAY FIRE
THROUGH GLADES COUNTY DURING THE MORNING CONSIDERING THEIR
PROXIMITY TO THE BOUNDARY. STILL EVIDENCE OF THE UPPER DISTURBANCE
WEDNESDAY NIGHT...SO SOME OF THE ACTIVITY MAY LAST INTO THE
EVENING. TROUGH AND UPPER DISTURBANCE WEAKENS AND DEPARTS ON
THURSDAY WITH PERHAPS LESS COVERAGE AND WEAKER WINDS...WHICH MAY
LEAD TO COVERAGE BEING DETERMINED MORE BY OUTFLOW BOUNDARIES.

.AVIATION...

CONVECTION HAS ENDED ACROSS KAPF AND KPBI. SHOWERS AND
STORMS HAVE DEVELOPED OVER KMIA AND KTMB...AND KMIA REPORTED A WIND
GUST TO 44 KNOTS. HEAVY STORMS WILL CONTINUE OVER KMIA OVER THE NEXT
HOUR OR TWO...AND STORMS WILL CONTINUE TO DEVELOP NEAR THE BROWARD
COUNTY TAF SITES THIS AFTERNOON. SHOWERS AND STORMS ARE FORECAST TO
DISSIPATE EARLY THIS EVENING...WITH VFR CONDITIONS OVERNIGHT.
SHOWERS MAY DEVELOP OVER THE GULF WATERS AGAIN TONIGHT AND COULD
POSSIBLY MOVE INTO KAPF NEAR DAYBREAK. SLIGHTLY STRONGER WESTERLY
FLOW IS FORECAST ON WEDNESDAY...AND STORMS ARE NOT FORECAST TO
DEVELOP UNTIL AFTER THE END OF THE TAF PERIOD FOR THE EAST COAST
TAF SITES.

&&

.MARINE...

MARINE CONDITIONS WILL CONTINUE TO BE RATHER TRANQUIL WITH A SOUTH
TO SOUTHWEST FLOW THROUGH THURSDAY AND THEN SLOWLY BACKING TO A
SOUTHEAST FLOW BY THE WEEKEND. SEAS WILL GENERALLY BE LESS THAN 4
FEET THROUGH THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  74  90  77  92 /  30  70  40  60
FORT LAUDERDALE  77  90  81  93 /  30  60  40  60
MIAMI            77  90  79  92 /  20  50  30  50
NAPLES           74  88  75  90 /  20  60  40  50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM...21/KM
LONG TERM....13/SI
AVIATION...84/AK
Hazardous weather outlook, Jul 15, 10:22 AM EDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1022 AM EDT TUE JUL 15 2014

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
160230-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
1022 AM EDT TUE JUL 15 2014

...NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: NUMEROUS TO WIDESPREAD THUNDERSTORMS ARE EXPECTED
ACROSS THE REGION. THE MAIN THREAT WILL BE LIGHTENING AND HEAVY
RAIN, WHICH MAY CAUSE SOME URBAN FLOODING.

FLOODING: MINOR STREET FLOODING IN URBAN AREAS, ESPECIALLY IN
LOCATIONS WITH POOR DRAINAGE, IS POSSIBLE.

WIND: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND
GUSTS UP TO 45 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AFTERNOON SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THE
REMAINDER OF THE WEEK. THESE SHOWERS AND STORMS MAYBE HEAVY AT
TIMES, POSSIBLY CAUSING MINOR URBAN FLOODING OF ROADWAYS AND
AREAS WITH POOR DRAINAGE.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jul 15, 1:27 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
127 PM EDT TUE JUL 15 2014

FLZ073-074-173-151815-
INLAND MIAMI-DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-
COASTAL MIAMI DADE COUNTY FL-
127 PM EDT TUE JUL 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN INLAND MIAMI-DADE
COUNTY...METROPOLITAN MIAMI DADE AND NORTHEASTERN COASTAL MIAMI DADE
COUNTY...

* UNTIL 215 PM EDT

* AT 127 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM OVER WEST MIAMI...OR NEAR SOUTH MIAMI...MOVING
  NORTHEAST AT 15 MPH.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

* THE STORM WILL AFFECT...
  MIAMI...HIALEAH...MIRAMAR...MIAMI BEACH...CORAL GABLES...SOUTH
  MIAMI...SURFSIDE...MIAMI GARDENS...NORTH MIAMI...DORAL...NORTH
  MIAMI BEACH...MIAMI LAKES...HIALEAH GARDENS...SUNNY ISLES BEACH...
  OPA-LOCKA...MIAMI SPRINGS...SWEETWATER...MIAMI SHORES...NORTH BAY
  VILLAGE AND WEST MIAMI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.

&&

LAT...LON 2590 8012 2585 8012 2584 8015 2584 8018
      2578 8019 2570 8026 2574 8039 2596 8033
      2597 8028 2593 8013 2594 8012 2590 8013
      2591 8014 2589 8013
TIME...MOT...LOC 1727Z 205DEG 12KT 2577 8030

AK
Local storm report, Jul 15, 1:51 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
151 PM EDT TUE JUL 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 PM     TSTM WND GST     MIAMI INTERNATIONAL AIR 25.80N  80.29W
07/15/2014  M51 MPH          MIAMI-DADE         FL   ASOS

            44 KNOT WIND GUST RECORDED AT KMIA

&&

EVENT NUMBER MFL1400266

AG
Special weather statement, Jul 15, 2:28 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
228 PM EDT TUE JUL 15 2014

FLZ067-151900-
INLAND PALM BEACH COUNTY FL-
228 PM EDT TUE JUL 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR INLAND PALM BEACH COUNTY...

* UNTIL 300 PM EDT

* AT 227 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 9 MILES EAST OF BELLE GLADE...MOVING NORTHEAST
  AT 20 MPH.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

* THE STORM WILL AFFECT...
  LOXAHATCHEE NWR...LION COUNTRY SAFARI AND NEARBY COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2655 8057 2666 8062 2682 8043 2662 8031
TIME...MOT...LOC 1827Z 235DEG 20KT 2665 8053

MOLLEDA
Local storm report, Jul 15, 2:48 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
248 PM EDT TUE JUL 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     HAIL             2 NW WEST MIAMI         25.78N  80.33W
07/15/2014  E0.50 INCH       MIAMI-DADE         FL   PUBLIC

            SMALL HAIL REPORTED IN THE DORAL AREA NORTH OF THE
            DOLPHIN EXPRESS.

&&

EVENT NUMBER MFL1400267

AG
Special weather statement, Jul 15, 2:53 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
253 PM EDT TUE JUL 15 2014

FLZ067-068-071-072-151915-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
METRO PALM BEACH COUNTY FL-INLAND PALM BEACH COUNTY FL-
253 PM EDT TUE JUL 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD COUNTY AND
SOUTHERN PALM BEACH COUNTY...

* UNTIL 315 PM EDT

* AT 251 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES
  SOUTHWEST OF LOXAHATCHEE NWR TO NEAR TAMARAC...AND MOVING EAST AT
  15 MPH. THESE STORMS WILL AFFECT NORTHERN METRO BROWARD AND
  SOUTHERN METRO PALM BEACH COUNTY MAINLY WEST OF THE TURNPIKE.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

* THE STORM WILL AFFECT...
  CORAL SPRINGS...POMPANO BEACH...SUNRISE...BOCA RATON...DEERFIELD
  BEACH...TAMARAC...MARGATE...LAUDERHILL...COCONUT CREEK...NORTH
  LAUDERDALE...PARKLAND...WHISPER WALK...HAMPTONS AT BOCA RATON...
  GODFREY ROAD...MISSION BAY...LOXAHATCHEE NWR...BOCA POINTE...
  BROADVIEW-POMPANO PARK...BOCA DEL MAR AND VILLAGES OF ORIOLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2617 8033 2646 8043 2652 8016 2622 8016
TIME...MOT...LOC 1851Z 278DEG 12KT 2642 8038 2620 8031

MOLLEDA
Special weather statement, Jul 15, 3:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
321 PM EDT TUE JUL 15 2014

FLZ067-068-168-152000-
COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
INLAND PALM BEACH COUNTY FL-
321 PM EDT TUE JUL 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL METRO AND COASTAL PALM
BEACH COUNTY...

* UNTIL 400 PM EDT

* AT 321 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM OVER LOXAHATCHEE NWR...OR 7 MILES SOUTHWEST OF
  BOYNTON BEACH...MOVING NORTHEAST AT 20 MPH.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

* THE STORM WILL AFFECT...
  WEST PALM BEACH...BOYNTON BEACH...DELRAY BEACH...LAKE WORTH...PALM
  BEACH...GREENACRES...PALM SPRINGS...LANTANA...ATLANTIS...
  HAVERHILL...CLOUD LAKE...VILLAGE OF GOLF...GUN CLUB ESTATES...
  WHISPER WALK...ROYAL PALM ESTATES...KINGS POINT...LOXAHATCHEE
  NWR...PALM BEACH INTERNATIONAL AIRPORT...DUNES ROAD AND HAMPTONS AT
  BOCA RATON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE
WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT
OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL.

&&

LAT...LON 2659 8004 2658 8004 2655 8005 2639 8018
      2648 8028 2671 8011 2666 8005 2663 8004
      2665 8004 2665 8003 2662 8004 2661 8005
      2659 8005
TIME...MOT...LOC 1921Z 222DEG 16KT 2649 8020

MOLLEDA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 1:26 PM EDTSpecial Weather StatementMFLMiami-Dade49 min
Jul 15, 1:27 PM EDTSpecial Weather StatementMFLMiami-Dade48 min
Jul 15, 1:49 PM EDTAreal Flood AdvisoryMFLMiami-Dade116 min
Jul 15, 2:28 PM EDTSpecial Weather StatementMFLPalm Beach32 min
Jul 15, 2:53 PM EDTSpecial Weather StatementMFLBroward22 min
Jul 15, 3:01 PM EDTAreal Flood AdvisoryMFLPalm Beach119 min
Jul 15, 5:25 PM EDTSpecial Marine WarningMFL50 min

Nearby

Special Weather Statements in Florida, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.